# SDR NOCA15607

- Difficulty date: September 18, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417T51013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY LEFT SIDE FLOOR EMERGENCY LIGHT INOP.  LIGHT ASSY NOT SECURED.  REMOVED AND REPLACED MID GALLEY EMERGENCY LIGHT ASSY PER 33-51-16 WDM.  OPS CHECK OK PER MM 33-51-10.
